Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Sores on side of tongue. Due to change of weather?

Came back from Europe after two months. I am a citizen of South Africa. Can it be difference in water, weather and food stuffs? I ve got a sore burning tongue on the sides of my tongue. It looks smooth with no papillae on it. I ve used mouth wash for two weeks now but it still burns. I am also taking Vit. 12 tablets without success. What can I do to now?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A burning sore tongue is usually due to Vitamin B deficiency - especially riboflavin.
Injury from food and teeth can cause or perpetuate.
If there is an ulcer and if it is 2 months, a biopsy must be done.

Because of the long duration, it is wiser to see a specialist - to exclude any causative or contributing factors.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor